# SDR CA000309008

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 1,263 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 956391
- Condition: Broken
- Location: Oil Pump
- Part time: 903 hours
- Component: Oil System, Rotax, 912F3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LOUD BANG IN FLIGHT.  DISCOVERED ALTERNATOR BOLT SLIPPED OFF PULLEY AND REMAINED INTACT WRAPPED AROUND PROP SHAFT.  ALSO NOTICED CONSIDERABLE OIL SEEPING FROM OIL PUMP INTAKE HOSE AT ITS CONNECTOR.  UPON CHECKING SECURITY OF HOSE, IT BROKE APART IN HAND.
